Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 2, Pages 344–350 (Mi tvp528)  

This article is cited in 3 scientific papers (total in 3 papers)

On local properties of processes with independent increments

È. S. Shtatland

Kiev

Abstract: The behaviour of trajectories of processes with independent increments is studied.

Full text: PDF file (331 kB)

English version:
Theory of Probability and its Applications, 1965, 10:2, 317–322

Bibliographic databases:


Citation: È. S. Shtatland, “On local properties of processes with independent increments”, Teor. Veroyatnost. i Primenen., 10:2 (1965), 344–350; Theory Probab. Appl., 10:2 (1965), 317–322

Citation in format AMSBIB
\Bibitem{Sht65}
\by \`E.~S.~Shtatland
\paper On local properties of processes with independent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 2
\pages 344--350
\mathnet{http://mi.mathnet.ru/tvp528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=183022}
\zmath{https://zbmath.org/?q=an:0146.38002}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 2
\pages 317--322
\crossref{https://doi.org/10.1137/1110036}


Linking options:
  • http://mi.mathnet.ru/eng/tvp528
  • http://mi.mathnet.ru/eng/tvp/v10/i2/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abramson J., Evans S.N., “Lipschitz Minorants of Brownian Motion and Lévy Processes”, Probab. Theory Relat. Field, 158:3-4 (2014), 809–857  crossref  isi
    2. Maller R.A., “Strong Laws At Zero For Trimmed Levy Processes”, Electron. J. Probab., 20 (2015), 88, 1–24  crossref  isi
    3. Theory Probab. Appl., 62:4 (2018), 575–603  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:168
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021